Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


viens showing all over my legs
Jun 22, 2005

is there any thing i can do about the veins in my legs?is there any kind of surgery?

Response from Dr. Henry

Prominent veins in the setting of HIV treatment can be due to subcutaneous fat loss. Your HIV specialist is the best person to evaluate what your options are. Varicose veins are fairly common is the general population. There are an increasing number of interventions (from compression hosiery to injections to surgery) that are available for that condition.KH



Previous
Side effects in Truvada/Kaletra treatment
Next
LIPO!!! LIPO!!!LIPO!!!

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement